Please use this identifier to cite or link to this item:
Title: Solvability of a fractional integral equation with the concept of measure of noncompactness
Authors: Sadarangani Sadarangani, Kishin B. 
Samet, Bessem
UNESCO Clasification: 12 Matemáticas
1206 Análisis numérico
120215 Ecuaciones integrales
Keywords: Integral equation
Fractional integral with respect to another function
Riemarm-Liouville fractional integral
Erdelyi-Kober fractional integral
Hadamard fractional integral
Measure of non-compactness
Darbo's theorem
Issue Date: 2017
Journal: Bulletin of the Belgian Mathematical Society - Simon Stevin 
Abstract: We study the existence of solutions for a new class of integral equations involving a fractional integral with respect to another function. Our techniques are based on the measure of non-compactness concept combined with a generalized version of Darbo's theorem. Some examples are presented to illustrate the obtained results.
ISSN: 1370-1444
Source: Bulletin of the Belgian Mathematical Society - Simon Stevin [ISSN 1370-1444], v. 24 (1), p. 135-151
Appears in Collections:Artículos

Show full item record

Page view(s)

checked on Dec 14, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.